# SDR 2007UALA00670

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 39,283 hours, 4,823 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LED FOR HI-INTENSITY EMERGENCY FLASHLIGHT (OUTBOARD) IS NOT FLASHING AT ATTENDANT'S SEAT NEAR NR 3 LEFT MAIN ENTRY DOOR.   REMOVED AND REPLACED HI -INTENSITY EMERGENCY FLASHLIGHT (OUTBOARD) AND BATTERY KIT NEAR NR 3 LT MAIN ENTRY DOOR.  OPERATIONAL CHECKED - NORMAL.
